Title: | Ring embedding in faulty honeycomb rectangular torus |
Authors: | Cho, HJ Hsu, LY 運輸與物流管理系 註:原交通所+運管所 Department of Transportation and Logistics Management |
Keywords: | interconnection networks;honeycomb torus;Hamiltonian cycle;ring embedding |
Issue Date: | 16-Dec-2002 |
Abstract: | Assume that m and n are positive even integers with n greater than or equal to 4. The honeycomb rectangular torus HReT(m,n) is recognized as another attractive alternative to existing torus interconnection networks in parallel and distributed applications. It is known that any HReT(m, n) is a 3-regular bipartite graph. We prove that any HReT(m, n) - e is hamiltonian for any edge e is an element of E(HReT(m, n)). Moreover, any HReT(m, n) - F is hamiltonian for any F = {a, b} with a is an element of A and b is an element of B where A and B are the bipartition of HReT(m, n), if n greater than or equal to 6 or m = 2. (C) 2002 Elsevier Science B.V. All rights reserved. |
URI: | http://dx.doi.org/10.1016/S0020-0190(02)00310-1 http://hdl.handle.net/11536/28310 |
ISSN: | 0020-0190 |
DOI: | 10.1016/S0020-0190(02)00310-1 |
Journal: | INFORMATION PROCESSING LETTERS |
Volume: | 84 |
Issue: | 5 |
Begin Page: | 277 |
End Page: | 284 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.